en
Scientific article
Open access
English

Periodicity of Y-Systems and Flat Connections

ContributorsSzenes, Andras
Published inLetters in Mathematical Physics, vol. 89, no. 3, p. 217-230
Collection
  • Open Access - Licence nationale Springer 
Publication date2009
Abstract

We give a proof of the periodicity of Zamolodchikov's Y-system in the AxA case using an interpretation of the system as a condition of flatness of a certain graph connection. In our approach, the periodicity property appears as an identity among representations of a matrix as products of two-diagonal matrices.

Citation (ISO format)
SZENES, Andras. Periodicity of Y-Systems and Flat Connections. In: Letters in Mathematical Physics, 2009, vol. 89, n° 3, p. 217–230. doi: 10.1007/s11005-009-0332-5
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0377-9017
310views
171downloads

Technical informations

Creation04/02/2019 2:02:00 PM
First validation04/02/2019 2:02:00 PM
Update time03/15/2023 4:07:47 PM
Status update03/15/2023 4:07:47 PM
Last indexation01/17/2024 5:18:42 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack